# SDR USAA960302

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 967-974
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND TWO CORRODED AREAS 7 INCH BY 1 INCH AT STRINGER BS 967 TO BS 974 AND BS 976 TO BS 982, S-25 L.  REMOVED CORRODED STRINGER SECTION, FABRICATED AND INSTALLED NEW SECTION PER SRM 53-10-3.  (M)
